# SDR SWAA2013110421843

- Difficulty date: October 27, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,721 hours, 61,845 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 360, STRINGER 14R.  REPAIRED SHEAR TIE IAW SRM & DRAWING.
